# SDR DLM88982410

- Difficulty date: November 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905DL
- Make and model: Doug MD-88
- Aircraft serial: 49536
- System (JASC): 4990 · APU Oil System
- Part: Oil Syst
- Condition: Leak
- Location: Apu Compt
- Part time: 7,866 hours
- Stage of operation: TO
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE RIGHT AFT LAVATORY SMOKE DETECTOR WENT OFF.  FLIGHT ATTENDANT REPORTED BURNING SMELL.  RETURNED TO JFK. APU OIL LEAK.  DUCT BURNOUT AND SOCK CHANGED.
